Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Radayev Y. N., Vatulyan A. O. Leonid Yu. Kossovich. To the 75th birthday anniversary. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2024, vol. 24, iss. 1, pp. 150-157. DOI: 10.18500/1816-9791-2024-24-1-150-157, EDN: HJEYJR

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
01.03.2024
Full text:
(downloads: 229)
Language: 
Russian
Heading: 
Article type: 
Personalia
UDC: 
539.3
EDN: 
HJEYJR

Leonid Yu. Kossovich. To the 75th birthday anniversary

Autors: 
Radayev Yuri Nickolaevich, Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences
Vatulyan Alexander Ovanesovitsch, Southern Federal University
Abstract: 

The article is dedicated to the anniversary of the editor-in-chief of this journal Leonid Yu. Kossovich. The paper presents an overview of the scientific areas in which our anniversary celebrant worked and his publications over the past five years.

Received: 
07.12.2023
Accepted: 
28.12.2023
Published: 
01.03.2024